Decomposition theorems for$Q$_{$p$}spaces

Zhijian Wu Department of Mathematics, University of Alabama Chunping Xie Department of Mathematics, University of Alabama

TBD mathscidoc:1701.332990

Arkiv for Matematik, 40, (2), 383-401, 2001.4
We study the Möbius invariant spaces$Q$_{$p$}and$Q$_{$p, 0$}of analytic functions. These scales of spaces include BMOA=$Q$_{1}, VMOA=$Q$_{1, 0}and the Dirichlet space=$Q$_{0}. Using the Bergman metric, we establish decomposition theorems for these spaces. We obtain also a fractional derivative characterization for both$Q$_{$p$}and$Q$_{$p, 0$}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 842 downloads ] [ 0 comments ]
  title={Decomposition theorems for$Q$_{$p$}spaces},
  author={Zhijian Wu, and Chunping Xie},
  booktitle={Arkiv for Matematik},
Zhijian Wu, and Chunping Xie. Decomposition theorems for$Q$_{$p$}spaces. 2001. Vol. 40. In Arkiv for Matematik. pp.383-401.
Please log in for comment!
Contact us: | Copyright Reserved